# SDR MWEA99835

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5610 · Flight Compartment Windows
- Part: Doubler
- Part number: 59529654
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S AND CAPTIANS SLIDING WINDOW FRAME HAS CRACK ON INSIDE UPPER AFT CORNER.  MAINTENANCE FABRICATED AND INSTALLED NEW DOUBLER AND RETAINER.
